Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ahhh...im getting a lil bit frustrated...im already on my 3rd month of tane and im still breaking out (i just got 2 huge cysts today)...and on top of that my face is red like a tomato...i thought i would have cleared up by now...on the plus side i think a lot of my other side effects have subsided

Share this post


Link to post
Share on other sites

Hey!

I'm in my third month as well. I am on 80mg/day, and unfortunately, my lips are still suffering badly. But as far as my skin goes, I am completely clear! Over the past month or so, I developed a few cysts here or there, but I put some BP on them for a day or two, and they went away. Don't give up! The Accutane really works - if you had seen me in April, you would be shocked to see me now. Perhaps you need a higher dosage if you are not already on 80mg. Just keep taking care of your skin and drink lots of water...it will all be over soon. Good luck :D

Share this post


Link to post
Share on other sites

I didn't start seeing a significant difference until close to month 4, and now I am finally clearing up. I was the same as you, so just give it some more time. Good luck!

Share this post


Link to post
Share on other sites

i'm on my 7th day of accutane and so far i've had a mild breakout but i've been using triaz and retin-a micro and i'm only on 20mg a day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×